# SDR LR7A06212

- Difficulty date: November 30, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,519 hours, 12,552 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3425886L
- Condition: Cracked
- Location: Fs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK IN OKO PER JOB CARD HA1200, FOUND TEE FITTING CRACKED AT FS 1012, WL270, LBL61.25.  REPLACED FITTING IAW SMP583 53-50.
